# SDR 20010514CW005

- Difficulty date: April 17, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N727CS
- Make and model: Lear 25D
- Aircraft serial: 25D313
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 30B3749BT
- Part serial: 718
- Condition: Vibrates
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW EXPERIENCED AN AIRFRAME RUMBLE DURING TAKEOFF AND OPTED TO RETURN TO LANDING.  MAINTENANCE CONFIRMED THE RUMBLE DURING GROUND RUN AND DETRMINED THE LEFT HAND STARTER GENERATOR CAUSING THE RUMBLE.  A SERVICEABLE STARTER GENERATOR WAS INSTALLED,  RUNUP GOOD AND AIRCRAFT APPROVE FOR RETURN TO SERVICE.
